Regularization of a certain problem on the contact of motions
Differencialʹnye uravneniâ, Tome 4 (1968) no. 5, pp. 779-784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_5_a1,
author = {A. I. Subbotin},
title = {Regularization of a certain problem on the contact of motions},
journal = {Differencialʹnye uravneni\^a},
pages = {779--784},
year = {1968},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_5_a1/}
}
A. I. Subbotin. Regularization of a certain problem on the contact of motions. Differencialʹnye uravneniâ, Tome 4 (1968) no. 5, pp. 779-784. http://geodesic.mathdoc.fr/item/DE_1968_4_5_a1/